Irritable Bowel Syndrome and Digestive Health Support Forum banner
1 - 4 of 4 Posts
G

·
Discussion Starter · #1 ·
I am so frustrated (as I am sure many of you are)I am having a new "symptom".For the last 5 days every time I go to the bathroom-this will be graphic-it's like brown fizz comes out. I also have tons of gas and I have small BM's. It's just every time I go-I get mostly this brown fizzy stuff.I am really scared about what's going on.To give you a quick history (because I am in such pain)I have been to a Gastroenterologist, had a sigmoid & colonoscopy. I have been diagnosed with IBS.I basically was left with "Add more fiber to your diet" and he wanted to put me on anti-anxiety pills.I took all of last year off because I had such bad IBS-D EVERY morning for the 2 years prior.I have now gotten a great job that I have been at for 3 months and have been taking Lomotil to get me there. I usually only take 4 pills a day (in the evening) however lately it seems to be causing some side effects or maybe it has nothing to do with the pills anyway, I don't know what to do anymore. What is the point in going to a Dr.-so he can tell me what I already know and tell me to reduce stress.I am sorry for venting -I am just scared I am going to lose this great job. I am already the outsider because I am the new one and I think they are beginning to notice I am not showing up for many of our production meetings. Please help. Any one else have this recent symptom I am having?Any suggestions on what to do.Thank you.
 

·
Registered
Joined
·
1,671 Posts
That is a very normal thing to happen if you have IBS. Try taking some Gas X Extra strenghth to see if that helps. I take 15 mgs. of Remeron for my IBS & that really helps me out (about 98%). The fizz thing happens usually when you have been having a bad D day.
 

·
Registered
Joined
·
126 Posts
During the years I was IBS-D, I controlled it with a RX called Donnatol. It's a paragoric formulation. It calms the GI tract. Paragoric used to be sold through the pharmacy without a prescription. You just had to sign for it. My doctor had me taking it during pregnancy one time much earlier so I was not afraid of it. But it was reclassified as a narcotic and could be abused, so the "powers that be" decided to make it available as a prescription formula called Donnatol. It is such a small dosage that you would take to help IBS, you would not have to worry about any addiction or anything. I took it as needed for about 5 years. Don't know how I would have survived either and kept my job, if I hadn't had it.Why not talk to your doctor about a trail run with it? Cautions might be not to drink alcohol with it and to check to see if it might react with any other medication you are on. Good Luck. Redfern
 

·
Registered
Joined
·
23,983 Posts
Jodi, do you know about CBT or hypnotherapy for IBS?The symptoms is probably mucus and is common in IBS. If its really new and has you concerned I would talk to your doctor again about it. With the tests you have had done it certainly points to IBS and the misdiagnoses is low. But new symptoms should be noted and checked out if they are of concern.------------------Moderator of the Cognitive Behavioral Therapy, Anxiety and Hypnotherapy forumI work with Mike and the IBS Audio Program. www.ibshealth.com www.ibsaudioprogram.com
 
1 - 4 of 4 Posts
This is an older thread, you may not receive a response, and could be reviving an old thread. Please consider creating a new thread.
Top